Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 53, NWS Green Bay, WI

July 2, 2008Calumet County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 2, 2008, 9:36 AM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2008, 9:36 AM CDT (14:36 UTC)
Expired
Jul 2, 2008, 10:00 AM CDT
In force
24 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon

Counties Calumet County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 14:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.6 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 31 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
31 J/kg
Mixed-layer CIN
-323 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 021437
SVRGRB
WIC015-071-021500-
/O.NEW.KGRB.SV.W.0053.080702T1436Z-080702T1500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
936 AM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
  SOUTHERN MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 1000 AM CDT

* AT 933 AM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...ROUGHLY ALONG A
  LINE EXTENDING FROM VALDERS TO ST ANNA..AND MOVING SOUTHEAST AT 35
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MANITOWOC BY 945 AM...
  CLEVELAND BY 950 AM...

LARGE HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF 
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4389 8817 4393 8817 4417 8781 4411 8762
      4398 8766 4395 8769 4392 8769 4389 8773
      4389 8812 4388 8815
TIME...MOT...LOC 1436Z 294DEG 30KT 4407 8778 4390 8802
          4382 8824

$$

MG
2 follow-up statements
000 
WWUS53 KGRB 021452
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
951 AM CDT WED JUL 2 2008

WIC015-021501-
/O.CAN.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
CALUMET-
951 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...

THE LINE OF STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE 
COUNTY.

LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
      4401 8766 4398 8766 4395 8769 4392 8769
      4389 8773
TIME...MOT...LOC 1451Z 294DEG 30KT 4402 8762 4385 8786
          4377 8808

$$

WIC071-021500-
/O.CON.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
MANITOWOC-
951 AM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN MANITOWOC COUNTY...

AT 946 AM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...ROUGHLY ALONG A LINE
EXTENDING FROM MANITOWOC TO HOWARDS GROVE TO ELKHART LAKE..AND MOVING
SOUTHEAST AT 34 MPH.

HAIL AND DANGEROUS LIGHTNING ARE EXPECTED WITH THE STORM. IF 
OUTDOORS...MOVE INSIDE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
      4401 8766 4398 8766 4395 8769 4392 8769
      4389 8773
TIME...MOT...LOC 1451Z 294DEG 30KT 4402 8762 4385 8786
          4377 8808

$$

MG
000 
WWUS53 KGRB 021501
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
959 AM CDT WED JUL 2 2008

WIC071-021509-
/O.EXP.KGRB.SV.W.0053.000000T0000Z-080702T1500Z/
MANITOWOC-
959 AM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MANITOWOC COUNTY WILL
EXPIRE AT 1000 AM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF 
THE AREA. 

HAIL AND HEAVY RAIN REMAIN POSSIBLE WITH ADDITIONAL THUNDERSTORMS 
LATER THIS MORNING INTO THIS AFTERNOON.

LAT...LON 4390 8804 4391 8803 4409 8770 4408 8763
      4401 8766 4398 8766 4395 8769 4392 8769
      4389 8773
TIME...MOT...LOC 1459Z 294DEG 30KT 4399 8754 4382 8778
          4374 8800

$$

MG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:10 AM CDT, 6 hours 26 minutes earlier.

Area forecast discussion, Jul 2, 3:10 AM CDT, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
310 AM CDT WED JUL 2 2008

.SYNOPSIS...UPR FLOW ACRS NOAM WL REMAIN FAIRLY AMPLIFIED EARLY IN
THE FCST PERIOD AS SHRTWV DIGS SE ACRS THE GREAT LAKES RGN. THE
TREND AFTER THAT WL BE FOR THE FLOW TO DEAMPLIFY...THOUGH THE MEAN
TROF AND RIDGE POSNS WL LIKELY REMAIN IN PLACE INTO NEXT WK.
STARTING TO GET SOME SIGNALS FM THE MED RANGE MODELS THAT UPR
RIDGE WL EXPAND/SHIFT NEWD INTO THE CENTRAL OR POSSIBLY EVEN ERN
PART OF THE COUNTRY LATER NEXT WK AND BEYOND. IF THAT OCCURS IT
WOULD RESULT IN VERY SUMMER-LIKE WX WITH HOT AND HUMID CONDITIONS
SPREADING ACRS THE AREA. BUT GIVEN RELATIVE STABILITY OF CURRENT
PATTERN...NEED TO SEE A LITTLE STRONGER/CLEARER SIGNAL TO HAVE
MUCH CONFIDENCE IN GETTING A PATTERN CHANGE.

TEMPS WL DROP TO BLO NORMAL EARLY IN THE FCST PERIOD AS ANOTHER
SHOT OF CANADIAN AIR IS DELIVERED INTO THE AREA IN THE WAKE OF
SHRTWV DIGGING ACRS THE RGN. READINGS SHOULD REBOUND FOR THE
WEEKEND AND NEXT WK. LOOKS LIKE THERE WL BE TWO MAIN CHCS OF PCPN
DURING THE PERIOD. FIRST WL BE TDA AS SHRTWV DIGS IN AND DRIVES A
COLD FRONT ACRS THE RGN. SECOND WL BE LATE IN THE WEEKEND OR
EARLY NEXT WK. EXPECT THAT MOST AREAS WL END UP BLO NORMAL ON PCPN
FOR THE NEXT 7 DAYS.
&&

.SHORT TERM...TDA/TNGT/THU. COLD FRONT NOW INTO NW WI. LOCAL MESO
PLOTS INDICATED AREA OF MUCAPE SHIFTG SEWD INTO THE FCST AREA AHEAD
OF THE FRONT. 925 MB WINDS ALSO APPEAR TO BE INCRG AND SUPPORTING
PRETTY STG CONVERGENCE NR THE FRONT. EXPECT TSRA TO CONTINUE TO
DEVELOP NR THE FRONT AS IT PUSHES ACRS THE AREA TDA. WOULD EXPECT
UPTICK IN STRENGTH/COVERAGE LATE THIS MORNING/THIS AFTN AS ATM IN
THE WARM SECTOR STARTS TO DESTABILIZE. GREATEST RISK OF SVR WL BE
OVER THE SRN/SERN 1/2 OF THE FCST AREA...WHERE FRONT WL BE THIS
AFTN. WL MAKE ISSUANCE TIME DECISION ON WHETHER OR NOT TO INCLUDE
EXPLICIT SVR IN GRIDS/ZONES.

NAM AND TO SOME EXTENT THE OTHER MODELS INDICATED THE POSSIBILITY OF
SFC WV DEVELOPING ON THE FRONT OVER E-C WI THIS AFTN. THAT WOULD
SLOW THE FRONT AND INCREASE THE POSSIBILITY OF SOME CONVECTION
DEVELOPING BACK OVER THE FRONTAL SFC. FOR THAT REASON WL HOLD POPS
INTO THE EARLY EVENING OVER THE SERN PART OF THE FCST AREA...THEN
HAVE CLEARING SKIES AS CANADIAN AIR MASS RUSHES INTO THE RGN. WENT
BLO GUID FOR MINS ACRS THE N.

CU RULE OFF THE MODELS SUGGESTED BKN CU ON THU...BUT THAT DOES NOT
SEEM TO FIT WITH BEING UNDER COOLER AND DRIER CANADIAN AIR MASS
WITH UPR JET AXIS OFF TO THE NE. MODELS MAY BE HOLDING ONTO TOO
MUCH LOW-LEVEL MOISTURE AGAIN...SO WENT WITH LOWER SKYCON IN THE
GRIDS.

.LONG TERM...FRIDAY THRU TUESDAY.

UPPER RIDGE EDGES E DURING FIRST PART OF PERIOD...WHICH WILL
ALLOW TEMPS TO INCREASE DAILY THRU WEEKEND. BEFORE THE WARM-UP...
CANADIAN HIGH PRESSURE...WHICH PUSHES IN BEHIND WEDNESDAYS
FROPA...WILL SLOWLY MOV ACRS STATE. WITH HIGH OVER STATE ON
FRIDAY MORNING...MIN TEMPS XPCTD TO BE 5 TO 10 DEGS BLO NORMAL.
ADJUSTED TEMPS DOWN A BIT IN PREFERRED COLD SPOTS FROM PREV FCST.
DAYTIME TEMPS SHOULD REBOUND QUICKLY WITH EARLY JULY SUNSHINE AND
RELATIVELY LOW HUMIDITY. LOW HUMIDITY WILL ALSO ALLOW MIN TEMPS TO
STAY NEAR OR BLO NORMS THRU SAT MORNING.

SFC RIDGE MOVES E OF STATE SUN AS SHORTWV TROF APPROACHES FROM
THE W. WITH RESPECT TO SPEED OF SHORTWV...02/00Z GFS OP APPEARS
TO BE RIGHT BETWEEN THE 01/12Z GFS ENSEMBLE AND 01/12Z ECMWF...AND
CLOSE TO CURRENT FCST.

FLOW TURNS MORE ZONAL BEHIND SHORTWV TROF WITH LARGE...FLAT UPPER
RIDGE ACRS SRN HALF OF U.S.

OVERALL...LITTLE CHG NEEDED TO PREV FCST PKG FOR THIS PD.
&&

.AVIATION...LLWS WL DISSIPATE EARLY TDA WE START TO MIX OUT. SCT
TSRA WL CONT ACRS THE RGN. WL PROBABLY HAVE THUNDER IN THE TAFS FOR
THE PERIOD RIGHT ARND FROPA AT AUW/CWA/GRB. WL MAKE ISSUANCE-
TIME DECISION FOR RHI BASED ON RADAR TRENDS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SKOWRONSKI/JKL
Hazardous weather outlook, Jul 2, 4:21 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
421 AM CDT WED JUL 2 2008

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031215-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
421 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE STORMS
COULD BE SEVERE. THE GREATEST CHANCE OF SEVERE WEATHER WILL BE
SOUTHEAST OF A LINE FROM MARSHFIELD TO ANTIGO TO WAUSAUKEE...AND
OCCUR BETWEEN 1100 AM AND 500 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY. IT IS
STILL TOO EARLY TO BE ABLE TO DETERMINE THE SEVERE WEATHER THREAT
WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON.

LMZ521-522-541>543-031215-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
421 AM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TODAY. SOME OF THE STORMS
COULD BE SEVERE. THE GREATEST CHANCE OF SEVERE WEATHER WILL
OCCUR BETWEEN 1100 AM AND 500 PM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WINDS WILL SHIFT TO THE NORTH THIS EVENING. WINDS MAY BE STRONG
ENOUGH TO POSE A HAZARD TO SMALL CRAFT THROUGH MIDDAY THURSDAY.

THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT AND MONDAY. IT IS
STILL TOO EARLY TO BE ABLE TO DETERMINE THE SEVERE WEATHER THREAT
WITH THESE STORMS.

JS

In the hours before

Special weather statement, Jul 2, 5:45 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
545 AM CDT WED JUL 2 2008

WIZ030-031-021115-
MARATHON-SHAWANO-
545 AM CDT WED JUL 2 2008

...STRONG THUNDERSTORM TO MOVE ACROSS EASTERN MARATHON AND WESTERN
SHAWANO COUNTIES...

AT 542 AM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
BEVENT...OR 15 MILES SOUTHEAST OF WAUSAU...MOVING EAST AT 30 MPH.

HAIL UP TO 3/4 INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY RAIN...AND GUSTY WINDS TO 40 MPH ARE
POSSIBLE WITH THIS STORM.

THE THUNDERSTORM WILL BE NEAR...
  WITTENBERG AROUND 605 AM...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM MOVES OUT OF THE
AREA.

SKOWRONSKI
Special weather statement, Jul 2, 6:08 AM CDT, 3 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
608 AM CDT WED JUL 2 2008

WIZ020>022-030-031-035>038-073-074-021200-
DOOR-MARATHON-MENOMINEE-NORTHERN OCONTO
COUNTY-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN MARINETTE COUNTY-SOUTHERN
OCONTO COUNTY-WAUPACA-WOOD-
608 AM CDT WED JUL 2 2008

...LINE OF STRONG THUNDERSTORMS HEADING INTO EASTERN WISCONSIN...

AT 606 AM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 21 MILES NORTH OF MARINETTE TO WISCONSIN RAPIDS...
MOVING EAST AT 30 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS TO 35 MPH ARE
POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL BE NEAR...
  KESHENA...WHITING...POUND AROUND 615 AM...
  SHAWANO...GILLETT AROUND 630 AM...
  AMHERST AROUND 640 AM...
  MARINETTE AROUND 645 AM...
  CLINTONVILLE AROUND 650 AM...
  OCONTO...EPHRAIM AROUND 700 AM...

SKOWRONSKI
Special weather statement, Jul 2, 7:03 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
703 AM CDT WED JUL 2 2008

WIZ022-031-036>040-050-074-021245-
BROWN-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-PORTAGE-SHAWANO-SOUTHERN
OCONTO COUNTY-WAUPACA-
703 AM CDT WED JUL 2 2008

...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN...

AT 700 AM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM
NEAR STURGEON BAY TO ABOUT 10 MILES NORTHWEST OF WAUPACA. THE LINE
WAS SAGGING SOUTHEAST. A FEW OF THE STORMS IN THE LINE WERE QUITE
STRONG...AND CAPABLE OF PRODUCING PEA-SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS.

THE THUNDERSTORMS WILL BE NEAR...
  WAUPACA AROUND 710 AM...
  NEW LONDON...BLACK CREEK AROUND 725 AM...
  GREEN BAY AROUND 730 AM...
  ALGOMA...AND LUXEMBURG AROUND 745 AM.

SKOWRONSKI
Special weather statement, Jul 2, 7:38 AM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
738 AM CDT WED JUL 2 2008

WIZ022-031-037>040-050-074-021330-
BROWN-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO
COUNTY-WAUPACA-
738 AM CDT WED JUL 2 2008

...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN...

AT 734 AM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE FROM
NEAR ALGOMA TO 15 MILES NORTHWEST OF WAUPACA. ALTHOUGH INDIVIDUAL
STORMS IN THE LINE WERE MOVING EAST...THE LINE ITSELF WAS SHIFTING
SOUTH AT ABOUT 20 MPH. A FEW OF THE STORMS IN THE LINE WERE QUITE
STRONG...AND CAPABLE OF PRODUCING PEA-SIZED HAIL...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...AND GUSTY WINDS

THE THUNDERSTORMS WILL BE NEAR...
  KEWAUNEE AROUND 745 AM...
  NEW LONDON AROUND 750 AM...
  WAUPACA AROUND 755 AM...
  DENMARK AROUND 805 AM...
  TWO CREEKS...APPLETON AROUND 815 AM...
  KAUKAUNA AROUND 820 AM...

JS
Special weather statement, Jul 2, 8:30 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
830 AM CDT WED JUL 2 2008

WIZ037>040-045-048>050-021400-
BROWN-CALUMET-KEWAUNEE-MANITOWOC-OUTAGAMIE-WAUPACA-WAUSHARA-
WINNEBAGO-
830 AM CDT WED JUL 2 2008

...THUNDERSTORMS MOVING THROUGH CENTRAL AND EAST-CENTRAL WISCONSIN...

AT 826 AM...DOPPLER RADAR INDICATED THE LEADING EDGE OF A LINE OF
THUNDERSTORMS FROM 10 MILES NORTHEAST OF KEWAUNEE TO 6 MILES NORTH
OF FREMONT TO 14 MILES SOUTH OF REDGRANITE. THE LINE WAS MOVING
SOUTHEAST AT 30 MPH. A FEW STORMS IN THE LINE WERE STRONG AND COULD
PRODUCE SMALL HAIL...CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY
DOWNPOURS.

THE THUNDERSTORMS WILL BE NEAR...
  LAKE POYGAN AROUND 835 AM...
  KEWAUNEE AROUND 840 AM...
  RUSH LAKE AROUND 845 AM...
  DENMARK...APPLETON AROUND 850 AM...
  KAUKAUNA AROUND 855 AM...
  TWO CREEKS...OSHKOSH...BRILLION AROUND 900 AM...

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

MG
Special weather statement, Jul 2, 9:20 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
920 AM CDT WED JUL 2 2008

WIZ022-031-036>040-045-048>050-074-021515-
BROWN-CALUMET-DOOR-KEWAUNEE-MANITOWOC-OUTAGAMIE-PORTAGE-SHAWANO-
SOUTHERN OCONTO COUNTY-WAUPACA-WAUSHARA-WINNEBAGO-
920 AM CDT WED JUL 2 2008

...THUNDERSTORMS MOVING THROUGH EAST-CENTRAL WISCONSIN...

AT 916 AM...DOPPLER RADAR INDICATED THE LEADING EDGE OF AN AREA OF
THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHEAST OF
ALGOMA TO 47 MILES SOUTHWEST OF RUSH LAKE...MOVING EAST AT 34 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD TO GROUND
LIGHTNING AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

LOCATIONS THAT MAY BE AFFECTED INCLUDE...
VALDERS...ST ANNA...MANITOWOC AND CLEVELAND.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

MG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:18 PM CDTSpecial Marine WarningGRB42 min
Jul 2, 12:21 PM CDTSevere Thunderstorm WarningGRBDoor24 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.